# SDR TRAX200601148

- Difficulty date: December 27, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 12,843 hours, 10,772 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IN LAV, WILL NOT TEST (LAVATORY SMOKE DETECTION SYSTEM).
